# SDR MALA954708

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3032 - DURING PREFLIGHT IN DTW, THE CREW NOTED SEVERAL FLOOR TRACK EMERGENCY LIGHTS INOP.  MAINTENANCE PERSONNEL REPLACED THE LEFT HAND AND RIGHT HAND FORWARD BATTERY PACKS.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
